# SDR SDRS2002001

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 2,034 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: L662C1014101
- Part serial: 17012
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN ROTOR HUBCAP, ALL FOUR MOUNTING LUGS THAT ATTACH THE HUBCAP TO THE SUPPORT WERE FOUND TO BE CRACKED.  ONE LUG WAS ALMOST READY TO DEPART THE SUPPORT.  THIS SUPPORT P/N IS USED ON THE QUICK REMOVE HUBCAP.  IT APPEARS THAT ALL FOUR ATTACH POINTS HAD FRETTING CORROSION.  IN THE EVENT ALL FOUR ATTACH POINTS WOULD FAIL, THE HUBCAP WOULD DEPART THE AIRCRAFT.
